| Model Number |
MC2-5570R |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The rod was returned to lirc engineering lab for evaluation.Root cause was unable to be determined.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that a revision procedure was performed for a final fusion.During a review of investigation findings from lirc it was identified that the rod had evidence of galling.